The Bardeen–Cooper–Schrieffer functional of superconductivity and its mathematical properties

C. Hainzl, R. Seiringer, Journal of Mathematical Physics 57 (2016).


Journal Article | Published | English
Author
;
Department
Abstract
We review recent results concerning the mathematical properties of the Bardeen-Cooper-Schrieffer (BCS) functional of superconductivity, which were obtained in a series of papers, partly in collaboration with R. Frank, E. Hamza, S. Naboko, and J. P. Solovej. Our discussion includes, in particular, an investigation of the critical temperature for a general class of interaction potentials, as well as a study of its dependence on external fields. We shall explain how the Ginzburg-Landau model can be derived from the BCS theory in a suitable parameter regime.
Publishing Year
Date Published
2016-02-24
Journal Title
Journal of Mathematical Physics
Volume
57
Issue
2
Article Number
021101
IST-REx-ID

Cite this

Hainzl C, Seiringer R. The Bardeen–Cooper–Schrieffer functional of superconductivity and its mathematical properties. Journal of Mathematical Physics. 2016;57(2). doi:10.1063/1.4941723
Hainzl, C., & Seiringer, R. (2016). The Bardeen–Cooper–Schrieffer functional of superconductivity and its mathematical properties. Journal of Mathematical Physics, 57(2). https://doi.org/10.1063/1.4941723
Hainzl, Christian, and Robert Seiringer. “The Bardeen–Cooper–Schrieffer Functional of Superconductivity and Its Mathematical Properties.” Journal of Mathematical Physics 57, no. 2 (2016). https://doi.org/10.1063/1.4941723.
C. Hainzl and R. Seiringer, “The Bardeen–Cooper–Schrieffer functional of superconductivity and its mathematical properties,” Journal of Mathematical Physics, vol. 57, no. 2, 2016.
Hainzl C, Seiringer R. 2016. The Bardeen–Cooper–Schrieffer functional of superconductivity and its mathematical properties. Journal of Mathematical Physics. 57(2).
Hainzl, Christian, and Robert Seiringer. “The Bardeen–Cooper–Schrieffer Functional of Superconductivity and Its Mathematical Properties.” Journal of Mathematical Physics, vol. 57, no. 2, 021101, American Institute of Physics, 2016, doi:10.1063/1.4941723.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar